# SDR 9519306632

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Engine: Pwa JT9D7R4G2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed-Out
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL 390, THE NR 3 ENGINE FLAMED-OUT.  THE RELIGHT WAS SUCCESSFUL AND THE ENGINE OPERATIONAL WAS NORMAL THE REMAINDER OF THE FLIGHT.  THE ENGINE WAS INSPECTED, THE FUEL FILTER WAS REPLACED AND A GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
